# SDR AALA20150922016

- Difficulty date: September 22, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 19,489 hours, 7,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HFEC HOLE PROBE IAW CARD J1698.  ONE HOLE CRACKED, MARKED IN RED IN SPLICE STRAP AT STATION 727B, LBL 24.75 HAS CRACK INDICATIONS.  ACCOMPLISHED PERMANENT REPAIR IAW EA 254594 DATED 9 22 2015.
